# SDR ASOA03076

- Difficulty date: February 22, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Lt & Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN MCN, THE LEFT AND RIGHT ENGINE SUPPORT BEAM AT BL 36.20 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT AND RIGHT ENGINE SUPPORT BEAM AT BL 36.20 IAW ASA EO 600-53-0073.  (M)
